Article citationsMore>>

S.K. Mitra, A pair of si-multaneous linear matrix equations and a matrix programming problem, Linear Algebra and Appl. 131 (1990): 97-123.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top